| Title: | On integration in compact metric spaces (English) |
| Author: | Hedrlín, Zdeněk |
| Language: | English |
| Journal: | Commentationes Mathematicae Universitatis Carolinae |
| ISSN: | 0010-2628 (print) |
| ISSN: | 1213-7243 (online) |
| Volume: | 2 |
| Issue: | 4 |
| Year: | 1961 |
| Pages: | 17-19 |
| . | |
| Category: | math |
| . | |
| MSC: | 28.25 |
| MSC: | 28Cxx |
| idZBL: | Zbl 0101.04304 |
| idMR: | MR0146338 |
| . | |
| Date available: | 2008-06-05T20:16:13Z |
| Last updated: | 2019-02-12 |
| Stable URL: | http://hdl.handle.net/10338.dmlcz/104895 |
| . |
| Files | Size | Format | View |
|---|---|---|---|
| CommentatMathUnivCarol_002-1961-4_4.pdf | 13.59Mb | application/pdf |
View/ |